# SDR SIMA202003109001

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,576 hours, 32,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H WING EMERGENCY LIGHT INOP-C/A-RAR R/H WING EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
